# SDR 98FDEA00007

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-22
- Aircraft serial: 18868
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Aft Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED DURING CLIMBOUT PASSING FL270.  ENGINE ANTI-ICE WAS OPEN DURING CLIMBOUT.  NR 1 BLEED WAS OPENED AND NR 2 BLEEDS CLOSED AND RED TAB PROCEDURE WERE INITIATED.  THE LIGHT EXTINGUISHED SHORTLY AFTER NR 2 ENGINE ANTI-ICE WAS CLOSED.  PROCEEDED TO DESTINATION WITH NR 1 AND 3 BLEEDS OPEN, NR 2 BLEEDS CLOSED BOTH PACKS ON.  SYSTEM TESTS OK.  RAN NR 1, 2, AND 3 ENGINES WITH BLEEDS ON.  LEAK CHECKED PNEUMATIC DUCTING IN AFT AIRSTAIR FOR LEAKS.  RAN NR 2 ENGINE AT 80 PERCENT N2 WITH BLEEDS ON AND TAI ON, LEAK CHECKED DUCTING AND NO LEAKS FOUND.  INSPECTED LOOPS IN LEFT AND RIGHT SIDE OF AFT AIRSTAIRS, LOOPS BOTH CHECK NORMAL.  COULD NOT DUPLICATE WRITE-UP.
